# SDR 98UAL900429

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7285U
- Make and model: Boeing 727222
- Aircraft serial: 21563
- Engine: Pwa JT8D15
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Failed
- Location: Nr 3 Bleed
- Component: Airesearch, 39271611
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE STRUT OVERHEAT LIGHT CAME ON AFTER TAKEOFF.  RETURNED TO BOI.  *S/D*  HISTORY OF HIGH PRESSURE AND OVERHEAT LIGHT INDICATION.  MAINTENANCE REPLACED THE HI STAGE MODULATING VALVE.
